# SDR DALA2024053005641

- Difficulty date: May 24, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363206) CORROSION MOP SILL AT STA 947 TO STA 986 RBL 56 WL 208 MULTIPLE AREAS. MOVED AND REPLACED MOP SILL DAMAGED AT STA 947 TO 986 RBL 56 WL 208 PER B737-800 SRM 51-40-02-0G AND DWG 147A8501.
